# SDR SIMA201906175001

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 47,306 hours, 39,411 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Leaking
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 15,000 FEET WE HEARD A VERY LOUD WHISTLING SOUND COMING FROM THE CABIN. WE NOTICED THE CABIN ALTITEDE INCREASING MORE RAPIDLY . WE DECLARED AN EMERGENCY AND PERFORM A NORMAL LANDING IN MIA "TRANSFERRED TO NRWC 607-MIA-02391"  FOUND SEVERAL LEAKS AND REPAIRED PER AMM. PERFORM REPAIRS TO BOTH DOORS IAW AMM 52-00-04 OPS AND LEAK CHECK GOOD. PERFORM PRESSURE LEAK DOWN TEST IAW AMM 21-31-00-700-808-A  OPS CHECK GOOD, NO NOISE OR WHISTLING NOTED
